MathSciNet Relay Station
MathSciNet bibliographic data
MR881316 (88f:60175) 60K35 (82A43)
Chayes, J. T.; Chayes, L.; Durrett, R. Critical behavior of the two-dimensional first passage time. J. Statist. Phys. 45 (1986), no. 5-6, 933–951.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement